On the uniqueness of two different classes of meromorphic functions under the sharing of two sets of rational functions

  • Abhijit Banerjee University of Kalyani, Nadia, West Bengal, India, 741235.
  • A Kundu Department of Mathematics, University of Kalyani, West Bengal 741235, India.
Keywords: Meromorphic function, uniqueness, shared sets, rational function, L-function


We study the uniqueness problem of two special classes of meromorphic functions sharing two sets of small functions. One of the considered classes has the property to include the Selberg class L functions, while the other class is comprising of arbitrary meromorphic functions having finitely many poles. We obtain a number of results which extend and improve a number of earlier results such as Li [ Proc. Amer. Math. Soc., 138 (2010), 2071-2077], Lin and Lin [Filomat 30 (2016), 3795-3806] and others. We have also been able to replace the strict CM (IM) sharing of the sets in our theorems to almost CM (almost IM) sharing. 


Download data is not yet available.

Author Biography

Abhijit Banerjee, University of Kalyani, Nadia, West Bengal, India, 741235.

Department of Mathematics